MathSciNet Relay Station
MathSciNet bibliographic data
MR217110 16.25 (16.20)
Robson, J. C. Pri-rings and ipri-rings. Quart. J. Math. Oxford Ser. (2) 18 1967 125–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement